Spring 2019 Conference: The 3 Cs: Competency, Creativity, Connectivity

  • 11 Apr 2019
  • 9:00 AM - 3:00 PM
  • Brookdale Community College
  • 35

Registration


Registration is closed




NJC3 Spring 2019 Conference



Thursday, April 11, 2019 – 9am-3pm

Brookdale Community College, Lincroft, NJ

Student Life Center (SLC) - Navesink Rooms




Event Information





KEYNOTE:


360⁰ Branding: Building Marketable Value from Every Angle

Employees are not commodities to be bought and sold. Yet, they are assets; those which are routinely judged for immediate and long-term value. From interviews to performance reviews and every event in between, we are judged from all angles: by how we speak, dress, write, think, act, perform and project. We are judged close up in the workplace and from a distance online. These judgments determine whether we're hired, retained, and promoted—or not. Don't get nervous; get busy building your 360 brand.

Corporations create and manage their brand around the 4 basic principles of marketing: Product, Price, Place, and Promotion. They do this for a reason. Companies that have vision, constantly evolve, and stay in touch with consumers drive past the competition. They grow and profit. Professionals, both aspiring and seasoned, can leverage these principles to reap the benefits!

This presentation will reveal traditional and progressive strategies to help students/alumnae:

1) Clearly define and enhance their product;

2) Determine where to place their talents;

3) Price and present their worth;

4) Craft consistent messaging across all mediums;

5) Perpetuate their self-marketing tool kit.  


Professionals who treat themselves like a business will remain relevant and employable!


Join us and learn how to build a 360⁰ brand that makes a great impression from every angle, sets one apart from the pack, and helps nurture a fulfilling, lucrative career.


SPEAKER:

Lisa Panarello, Careers Advanced CEO

Lisa Panarello is the founder and president of Careers Advance, a professional development firm with a broad array of training specialties, including career planning, personal branding, emotional intelligence, entrepreneurial transitioning, and public speaking.


She has been featured on the CBS Early Show and ranked among the Top 9 Finalists in Toastmaster’s World Champion of Public Speaking Contest.


Sought after by major institutions, such as JPMorgan Chase, Mars, Inc., Novartis, and the NYPD, her programs have reached more than half a million professionals, executives and business owners nationwide.


Since 2001, Lisa has coached hundreds of individuals in turning frustrating career situations into exciting, lucrative journeys while providing companies with strategies for improving talent recruitment/retention and driving bottom-line results.


She holds a Bachelor's Degree in Marketing, Certificate in Career Planning, practice in TTI InsightsTM Behavior Assessments, and over 15 years of multi-industry experience. Lisa kicks every engagement into high gear with a unique blend of humor and practical acumen that ignites positive change.


AGENDA:

  • 9:00 - 9:30AM: Registration and Breakfast (Navesink Rooms)
  • 9:30 - 9:45AM: Opening Remarks:
    • Dr. Yesenia Madas, Associate Vice President of Student Affairs
  • 9:45 - 11:00AM: Keynote: 360 Branding, Lisa Panarello, CEO of Careers Advance
  • 11:00 - 11:10AM: Break
  • 11:10AM - 12:10PM: 1-Hour Workshops
    • Leveraging External Resources: Creative Solutions for Experiential Learning Opportunities - Jaime Grillo & Elisa Zervos (Fort Hancock Room SLC208)

    • How Organizational Culture Impacts Success - Latisha Gray (Navesink Room)

    • 7 Habits of Highly Effective Online Career Services - Flore Dorcely-Mohr and Ashley Alba (Trustees Conference Room SLC209)

    • Creating Targeted Outcome-Based Mentoring Programs - Stacey Kohler and Scott Borden
      (Monmouth Battleground Room SCL103)

  • 12:10 - 12:50PM: Lunch / Announcements
  • 12:50 - 1:00PM: Break
  • 1:00 - 2:00PM: 1-Hour Workshops
    • The Three C's of the Z's - Kevin Fallon (Navesink Room)

    • Enhancing our Multicultural and Social Justice Competence in Supporting College Student Career Development - Carlos Flores and Gennae Hinson
      (Monmouth Battleground Room SLC103)

    • Recognizing and Empowering the Highly Sensitive Person (HSP)/Student for the World of Work - Christine Vitale (Fort Hancock Room SLC208)

    • Put on Your Thinking CAPS: Career Action Planning for Your Students, From Your Students - Sarah McElroy, Jill Donovan, Anne La Porta, Bill Kelly, and Jennifer Winn (Trustees Conference Room SCL209)

  • 2:00 - 2:10PM: Break
  • 2:10 - 2:50PM: 20 Minute Speed Sessions (Navesink Rooms)
    • 2:10 - 2:30PM: Round 1
    • 2:30 - 2:50PM: Round 2
    • Speed Session Topics:
      • Leadership Development and Career Services
      • When Passion Meets Purpose
      • Giving Students a Voice at the Table: An Entertaining Lesson on the Art of Conversation
      • Tech Tools and Non-Tech Techniques to Use Today!
      • Support Systems and Job Searching; The Benefits of Joining a Job Search Support Group
      • Targeting First Year Students: Developing Professionalism
      • From Sweats to Suits: Coaching Student-Athletes from the Weight Room to the Workplace
  • 2:50 - 3:00PM: Closing Remarks

 

CONFERENCE PROGRAM: Please review the full conference program below or print a copy of the program by clicking here. If you would like to view the conference program the day of the event, plan to print and bring your own copy or access the conference program on your electronic device. We will only have the agenda printed for all conference attendees.



LOCATION: Brookdale Community College, Student Life Center (SLC)

Address: 765 Newman Springs Rd, Lincroft, NJ 07738


PARKING: Please park in Parking Lot 6 or 7 and follow the signs to the Student Life Center. Free parking/ parking passes not required.


MAP: Please click here to view the map to the college.

Map of Brookdale Community College


DIRECTIONS: 

From North or South Jersey, use the Garden State Parkway. If you’re driving down from North Jersey be sure to choose “Local Exits” lanes after the Raritan Bridge, not the “Express” lanes.


Southbound, coming from North Jersey and New York
To avoid the congestion of Exit 109-Red Bank, our standard exit, you can use Exit 114.  Keep right – pay the toll -and make a right onto Red Hill Road. Then make a left at the next light onto Crawford Everett Road. (St. Catharine`s Church). Follow to the end – and at the T make a left onto Route 520 (Newman Springs Road). Head East on Route 520 past Christian Brothers Academy (on the left) and Thompson Park (on the right). Brookdale will be on your right – look for our red sign at the roundabout.


If you use Exit 109-Red Bank
At the bottom of the exit ramp, turn right onto Route 520 West (Newman Springs Road). Stay west on Route 520 about two miles; just after the town of Lincroft, Brookdale will be on your left – look for our red sign at the roundabout.


Northbound, coming from South Jersey
Use Exit 109-Red Bank and merge to the FAR left at the bottom of the Exit ramp. Make the left onto Route 520 West (Newman Springs Road). Stay west on Route 520 about two miles, through the town of Lincroft; the College entrance will be on the left.


From Western New Jersey
Take Route 33 towards the Halls Mills Road – NORTH exit. This becomes Kozloski Road; follow north `til the intersection with Route 537. Turn right and continue east on 537 unti it intersects with Route 34. Turn left onto Route 34 North. At the next traffic light, turn right onto Phalanx Road; stay on Phalanx about 3 miles. The entrance to Brookdale will be on the left after crossing the Swimming River Reservoir bridge.


From Route 18 Northbound
Exit at 15A-Wayside Road. Follow to Route 537 to Laird Road to Phalanx Road where you will see the College entrance on the left after the Reservoir.


From Route 18 Southbound
Use the Route 520 East exit and follow to the College.

 

CANCELLATION POLICY: Should you wish to cancel your registration, you must do so at least seven business days prior to the event in order to receive a full refund. If a written cancellation request is not received by seven or more business days prior to the event, the registrant will be liable for the entirety of the registration fee, regardless of attendance or absence from the scheduled event.


Any cancellation request received fewer than seven business days prior to a scheduled event (or after the event date has passed) due to an extenuating circumstance may be reviewed by the President who in turn will recommend the appropriate refund and action to the VP of Finance and Membership.


REGISTRATION: Registration will not be allowed at the door.  



2018 New Jersey Career Center Consortium

Powered by Wild Apricot Membership Software